# SDR 9511631155

- Difficulty date: July 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155US
- Make and model: Doug DC-10-40
- Aircraft serial: 46764
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Cracked
- Location: Fs 1178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND A CRACK IN THE FS 1178 FLOOR BEAM AT RBL 104.  REPAIRED BEAM (P/N AEA 0361) PER EA 11-99038.
